# SDR USAA030243

- Difficulty date: November 3, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED SILL 3.4 CM BY 3.3 CM, .049 INCH DEEP, FRAME 66, PLUS Y 104.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-42-11.  (M)
